World Journal of Mechanics

Vol.2 No.5(2012), Paper ID 23890, 4 pages

DOI:10.4236/wjm.2012.25028

 

Probabilistic Indicators of Structural Redundancy in Mechanics

 

Branko Blagojević, Kalman Žiha

 

Department of Mechanical Engineering and Naval Architecture, Faculty of Electrical Engineering, Mechanical Engineering and Naval Architecture (FESB), University of Split, Split, Croatia
Department of Ship Structures, Faculty of Mechanical Engineering and Naval Architecture (FSB), University of Zagreb, Zagreb, Croatia

 

Copyright © 2012 Branko Blagojević, Kalman Žiha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Blagojević, B. and Žiha, K. (2012) Probabilistic Indicators of Structural Redundancy in Mechanics. World Journal of Mechanics, 2, 229-238. doi: 10.4236/wjm.2012.25028.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.